American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20.00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 93 of 93 found      Go to page: 1 2 3 4

[91] W. R. Scott. Half-homomorphisms of groups . Proc. Amer. Math. Soc. 8 (1957) 1141-1144. MR 0095890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] J. Richard Büchi and Jesse B. Wright. Invariants of the anti-automorphisms of a group . Proc. Amer. Math. Soc. 8 (1957) 1134-1140. MR 0095891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Sherman K. Stein. On the foundations of quasigroups . Trans. Amer. Math. Soc. 85 (1957) 228-256. MR 0094404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 93 of 93 found      Go to page: 1 2 3 4